# SDR AALA201703139054

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 67,189 hours, 8,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Structure
- Condition: Loose
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE TRIM IS LOOSE.  SECURED THE TRIM.
